# SDR MASA200600105

- Difficulty date: January 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 5,525 hours, 3,884 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6342 LAS - OTBD SPOILER/ SPOILERON FAULT CAUTION MESSAGE.  MAINTENANCE RESET THE SPOILER SYSTEM USING THE SPOST TEST.  OPS CHECKS WERE GOOD.
